# SDR AALA991471

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605509
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1739 - ON APPROACH DFW, LANDING GEAR INDICATED ALL THREE RED UPON LOWERING GEAR HANDLE.  BOTH HYDRAULIC QUANTITY AND PRESSURE WAS NORMAL.  PERFORMED EMERGENCY GEAR EXTENSION ACCORDING TO THE OPERATING MANUAL.  VISUALLY VERIFIED LANDING GEAR DOWN AND LOCKED THROUGH PORT.  LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL VALVE.  ACCOMPLISHED GEAR SWING AND LEAK CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
